# SDR MASA2011050302565

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 20,072 hours, 15,726 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A LIFE VEST NOT VACUUM SEALED.  R2 LIFE VEST.
